MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE PRECISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE PRECISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LS1200
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample has been requested but to date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained a follow-up report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported the device broke during use on a patient.No patient injury reported.Another device was opened to continue the procedure.

Brand Name
LIGASURE PRECISE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6483301
Report Number1717344-2017-05200
Device Sequence Number16443771
Product Code GEI
UDI-Device Identifier20884524001460
UDI-Public20884524001460
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2021
Device Model NumberLS1200
Device Catalogue NumberLS1200
Device Lot Number62710174X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2017
Initial Report FDA Received Date04/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1